Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 81-92
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 61-80
      Volume 80
      Volume 79
      Volume 78
      Volume 77
      Volume 76
      Volume 75
      Volume 74
      Volume 73
      Volume 72
      Volume 71
      Volume 70
      Volume 69
      Volume 68
      Volume 67
      Volume 66
      Volume 65
      Volume 64
      Volume 63
      Volume 62
      Volume 61
Search
VOLUME 79 | ISSUE 5 | PAGE 267
Numerical investigation of logarithmic corrections in two-dimensional spin models
B. Berche+, L. N. Shchur+*
+Laboratoire de Physique des Matériaux, UMR CNRS 7556, Université Henri Poincaré, F-54506 Vandœ uvre les Nancy Cedex, France
*Landau Institute for Theoretical Physics RAS, 142432 Chernogolovka, Moscow reg., Russia


PACS: 05.50.+q, 75.10.-b
Abstract
The analysis of correlation function data obtained by Monte Carlo simulations of the two-dimensional 4- state Potts model, XY model, and self-dual disordered Ising model at criticality are presented. We study the logarithmic corrections to the algebraic decay exhibited in these models. A conformal mapping is used to relate the finite-geometry information to that of the infinite plane. Extraction of the leading singularity is altered by the expected logarithmic corrections, and we show numerically that both leading and correction terms are mutually consistent.


Download PS file (GZipped, 305.7K)  |  Download PDF file (370.5K)